# SDR KCSA201902261036

- Difficulty date: February 26, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26416
- Aircraft time: 77,393 hours, 13,993 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1690
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON VERTICAL LEG OF MAIN DECK SEAT TRACK STA 1690 LBL 12
